# SDR AALA20011015

- Difficulty date: May 7, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Part serial: 1722
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EMERGENCY EXIT SPOT LIGHT OVER AFT STAIRS INOPERATIVE.  REMOVED AND REPLACED ON E-58 3878760, OPS CHECKED GOOD.  (M)
